Re: Re: Effexor Withdrawal Effects


Wednesday, Mar 16, 2005

Re: Re: Effexor Withdrawal Effects

Posted by Sandy on 11/21/00 at 05:37 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

I have only been taking Effexor for almost 3 wks. But I have already noticed that I seem to care less about how I look. I mean, fitness is verrry important to me so this is weird to feel this way. I work out religiously, trying to get in better shape, lifting weights and all. I’m about within 10 lbs of my ideal wt. But it seems that since I’ve started taking the drug, I don’t care as much about trying to get great abs and all. *shrug* Is this how the massive weight gain begins?


Replies
Posted By # Date & Time

Re: Re: Re: Effexor Withdrawal Effects
Janet 0 11/19/03 01:48 PM

Re: Re: Re: Effexor Withdrawal Effects
Kris 10 01/15/02 08:40 AM

Re: Re: Re: Effexor Withdrawal Effects
n 7 03/19/01 03:27 PM


Submit Your Reply
Your Name
Your Email
Topic
Message